MathSciNet Relay Station
MathSciNet bibliographic data
MR1407632 42B25 (46E30 47B99 47H99)
Li, Xinwei; Yang, Dachun Boundedness of some sublinear operators on Herz spaces. Illinois J. Math. 40 (1996), no. 3, 484–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement